Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hot flashes, nausea, breathlessness, lethargic, chest pains. Having vitamin B12 deficiency. Reason for fatigue?

I feel very weak I m having hot flushes some nausea and breathless I have been feeling generally unwell and tired and lathargic for atleast 6 months now and every now and again I get chest pains and it feels like my heart is beating very fast I was diagnosed with B12 deficiency so I have 12 weekly jabs for that but the doctor dosnt believe that my fatigue is down to that
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

AGE PLAYS AN IMPORTANT ROLE HERE. HOT FLUSHES AND OTHER SYMPTOMS ARE VERY COMMON IN MENOPAUSAL FEMALE PATIENT.
IF YOU HAVE REALLY MEASURED SERUM VITAMIN B12 LEVELS AND IF IT INDICATES LOW, AND THEN YOU ARE TAKING VITAMIN B12, SOME TIMES HYPERVITAMINOSIS CAUSES NAUSEA. COMMONLY VITAMIN DEFICIENCIES ARE ASSOCIATED WITH GASTRIC PROBLEMS TOO, YOU MIGHT BE HAVING CHEST PAIN AND OTHER SYMPTOMS ARE DUE TO THIS I THINK

I REALLY SUGGEST YOU TO DO ONE SERUM CALCIUM ESTIMATION AND PROCEED FURTHER, TAKE GOLD CLASS CAPSULES WHICH CONSIST OF FORTIFIED VITAMINS. ALL OVER.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor